# SDR USAAD01174

- Difficulty date: October 21, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N818US
- Make and model: Doug DC-9-82
- Aircraft serial: 48098
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

PIT - BOS - FLT 564 - AFTER TAKEOFF, THE LANDING GEAR HANDLE WAS PLACED IN THE UP POSITION.  THE MAIN GEAR RETRACTED BUT THE NOSE GEAR UNSAFE LIGHT ILLUMINATED ALONG WITH VIBRATION.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND LUBED THE NOSE GEAR.  THE GEAR WAS SWUNG SEVERAL TIMES, ALL INDICATIONS AND OPERATION WAS NORMAL.  (M)
